UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1551

タイトル: Branching of singularities for some second or third order microhyperbolic operators
著者: Yamane, Hideshi
発行日: 1995年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 2 (1995), No. 3, Page 671-749
抄録: We study microhyperbolic operators of the form $(D_1 - α_1 x_1 D_n)(D_1 - α_2 x_1 D_n)$+lower, $(D_1 - x_1 D_n)D_1(D_1 + x_1 D_n)$+lower. When the lower order terms take a certain form, we can obtain a very detailed information about the singularity of a solution. We look at this problem from the viewpoint of boundary value problems. General arguments for $m$-th order operators are given.
URI: http://hdl.handle.net/2261/1551
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms020308.pdf411.32 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください